# SDR CALA2025051204605

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 81,024 hours, 29,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1694 DOES NOT CHARGE. (REF: AAR NR 1000034040) REMOVED AND INSTALLED NEW POWER SUPPLY BATTERY PACK M1694 IAW B737 AMM 33-51-06-960-805 OP TEST GOOD (WORK ACCOMPLISHED BY V937546 AND AAR QC A-11 V931821) SDR IS COMPLIED WITH. SDR #1555
